CSpace

Browse/Search Results:  1-10 of 27 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
Higher-order geometric flow of hypersurfaces in a Riemannian manifold 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 47
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Universal interpolation inequality  gradient flow  Sobolev inequality on submanifold  
Local Nonautonomous Schrodinger Flows on Kahler Manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 8, 页码: 1251-1299
Authors:  Jia, Zong Lin;  Wang, You De
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Nonautonomous Schrodinger flow  gronwall inequality  interpolation  
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:14/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
Vortex filament on symmetric Lie algebras and generalized bi-Schrodinger flows 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 290, 期号: 2019-01-02, 页码: 167
Authors:  Ding, Qing;  Wang, Youde
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Uniqueness of Schrodinger flow on manifolds 期刊论文
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 2018, 卷号: 26, 期号: 1, 页码: 217
Authors:  Song, Chong;  Wang, Youde
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Blowup behavior of harmonic maps with finite index 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 5, 页码: 16
Authors:  Li, Yuxiang;  Liu, Lei;  Wang, Youde
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
PERIODIC SOLUTIONS OF INHOMOGENEOUS SCHRODINGER FLOWS INTO 2-SPHERE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2016, 卷号: 9, 期号: 6, 页码: 1775-1795
Authors:  Huang, Ping-Liang;  Wang, Youde
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger flow  special periodic solution  inhomogeneous Heisenberg spin chain system  S-1-invariant  convolution symmtry  
二维调和映射的爆破分析 期刊论文
中国科学数学, 2016, 卷号: 46, 期号: 5, 页码: 725
Authors:  王友德;  李宇翔
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
newgeometricflowsonriemannianmanifoldsandapplicationstoschrodingerairyflows 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 11, 页码: 2247
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10